# SDR A6WA200340020

- Difficulty date: January 18, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

14TH DUCT WARNING MESSAGE IN  FLIGHT, COMPLIED WITH QRH MESSAGE CAME BACK TWICE MOMENTARILY.  AFTER LANDING P/L IDLE MESSAGE CAME BACK STAYED ON GROUND RAN A/C AT VARIOUS POWER SETTINGS.  RAN ALL SYSTEMS ASSOCIATED WITH 14TH STAGE BLEED, NO FAULTS NOTED.  PER MAINTENANCE CONTROL SWAPPED LOOP CONTROL UNITS.  OPS CHECK GOOD.  (M)
